... it three times just to be on the safe side) monday i took the plan b pill because i noticed my stomach felt funny... i have notbhad any spotting but my stomch still feels weird... Have i overreacted and taken the pill for not reason??
If your partner was careful not to get pre-ejaculatory fluid (pre-cum) on the outside of the condom, when he was removing them & putting them on, then there was no need for Plan B.
In fact, depending on where you are in your menstrual cycle, Plan B may be useless.
It's a huge dose of artificial hormone for your body to deal with. You can have hormonal symptoms from it for some time, including irregular bleeding, cramping, sore breasts & any other side effects you'd normally get with a period or pregnancy, for example (other hormonal changes in your body).
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor.
Most women who have regular periods ovulate somewhere during days 12 to 17 of their menstrual cycle (day 1 is the first day of your period).
For the next couple of months you're not going to be able to rely on that estimate, as your cycle will be likely irregular.
You can use spermicide with condoms, to kill any sperm that escape the inside of the condom (on his hands by accident etc)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2013 • 1 answer
Posted 25 Jan 2014 • 2 answers
Posted 8 Oct 2015 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer